# SDR ASAA0752380

- Difficulty date: December 11, 2007
- Submitted: December 14, 2007
- Operation: Air carrier
- Aircraft: N579AS
- Make and model: Boeing 737890
- Aircraft serial: 35187
- Aircraft time: 3,031 hours, 947 cycles
- System (JASC): 7722 · Engine EGT/TIT Indicating System
- Part: Probe
- Part number: TC29604
- Condition: Dirty
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE TREND DATA SHOWS EGT HOT DAY MARGIN HAS NOT RECOVERED FROM CONNECTOR CLEANING.  REPLACE T49.5 PROBE. REPLACED T49.5 PROBE.  OP TEST GOOD.
